# SDR SWIA201229985

- Difficulty date: March 5, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 25,404 hours, 20,250 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(C-CHECK)  INTERCOSTAL CRACKED WHILE PASSENGER DOOR INNER SKIN OPENED AT LOWER POSITION.  REPAIRED CRACK AT INTERCOSTAL.
